- -

Fixed points and coupled fixed points in partially ordered ν-generalized metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Fixed points and coupled fixed points in partially ordered ν-generalized metric spaces

Show full item record

Abtahi, M.; Kadelburg, Z.; Radenovic, S. (2018). Fixed points and coupled fixed points in partially ordered ν-generalized metric spaces. Applied General Topology. 19(2):189-201. doi:10.4995/agt.2018.7409

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/109443

Files in this item

Item Metadata

Title: Fixed points and coupled fixed points in partially ordered ν-generalized metric spaces
Author:
Issued date:
Abstract:
[EN] New fixed point and coupled fixed point theorems in partially ordered ν-generalized metric spaces are presented. Since the product of two ν-generalized metric spaces is not in general a ν-generalized metric space, a ...[+]
Subjects: Meir-Keeler contractions , Ciric-Matkowski contractions , Proinov-type contractions , V-generalized metric space , Coupled fixed point theorems
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.7409
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2018.7409
Type: Artículo

This item appears in the following Collection(s)

Show full item record